# SDR P5CA9600258

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Disbonding
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HAND OUTBOARD FOREFLAP UPPER SURFACE REPAIR DISBONDING ABOVE NR 1 FLAP TRACK.  REPAIRED DAMAGED AREA IAW SRM 51-40-06.
